# SDR COMA0460617

- Difficulty date: November 13, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 19,323 hours, 18,578 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10019
- Part serial: 2339
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,251 hours, 4,477 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4939 FLAPS FAIL CAUTION MESSAGE.  REPLACED THE LT OUTBOARD FLAP ACTUATOR.
